# SDR UIEA2015072900381

- Difficulty date: July 29, 2015
- Submitted: July 30, 2015
- Operation: Air carrier
- Aircraft: N640GT
- Make and model: Boeing 767-3S1
- Aircraft serial: 25221
- Aircraft time: 77,797 hours, 16,440 cycles
- System (JASC): 2611 · Smoke Detection
- Part: Smoke Detector
- Part number: 2156204A
- Part serial: 8148
- Condition: Failed
- Location: Cargo Bay
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

AFT LOWER CARGO COMPARTMENT SMOKE DETECTOR 2, FAILED DURING TEST.    R & R AFT CARGO COMPARTMENT SMOKE DETECTOR M327 NR 2.  OPS CHECKED GOOD IAW AMM 26-16-01.
